MathSciNet Relay Station
MathSciNet bibliographic data
MR1337573 (96e:34086) 34D20 (93D05)
Narendra, Kumpati S.; Balakrishnan, Jeyendran A common Lyapunov function for stable LTI systems with commuting $A$-matrices. IEEE Trans. Automat. Control 39 (1994), no. 12, 2469–2471.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement